# SDR SWAA032083

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 67,656 hours, 74,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH AFT DOOR EVAC SLIDES OUT OF POSITION.  REPOSITIONED BOTH SLIDES PER MM.
